# SDR TWAA0017304

- Difficulty date: October 24, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- Aircraft time: 45,589 hours, 23,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT THE LT FLOOR TRACK WAS CORRODED FROM STA 1022 TO 1211.  INSTALLED SERVICEABLE TRACK PER SRM 51-01.
